Archiv der Mathematik

, Volume 60, Issue 5, pp 489–493

Hypersurfaces of constant mean curvature with finite index and volume of polynomial growth

Authors

  • H. Alencar
    • Departamento de MatemáticaUniversidade Fed. de Alagoas
  • M. Do Carmo
    • Inst. de Matemática Pura e Aplicada (IMPA) Estrada D. Castorina
Article

DOI: 10.1007/BF01202317

Cite this article as:
Alencar, H. & Do Carmo, M. Arch. Math (1993) 60: 489. doi:10.1007/BF01202317

Copyright information

© Birkhäuser Verlag 1993